# SDR CALA2025100209547

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 80,470 hours, 30,065 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Not Seated
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFT ENTRY DOOR LIGHT ON TAKEOFF DOOR HANDLE WAS NOT SEATED MAX S PEED 58 KTS FOR REJECTED TAKEOFF, DUE TO SPEED AND WEIGHT REF AMM 05-51-07-210-801 NO SPECIAL PROCEDURES REQUIRED, GOOD FOR PUSHBACK. DOOR INSPECT SATISFACTORY, CLEANED SENSOR TARGET AND VERIFIED OPERATION. INSPECTED DOOR ROLLERS AND TENSION OF HANDLE. REF AMM 52-13-00 NO ISSUES FOUND GOOD FOR SERVICE
